# SDR ASAA2023092845353

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 59,235 hours, 17,904 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND MAINTENANCE MESSAGE 77-20871 ON #1 ENG. THE TOP LEFT EGT OUT OF RANGE. ECONOMIC FAULT. GROUNDED - YES. ON DEFERRAL.
